# SDR COEA0701897

- Difficulty date: July 23, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N897FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0227
- Engine: Pwa PT6A114
- System (JASC): 2610 · Detection System
- Part: Button
- Part number: C20050R
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, ON FLIGHT NR 7797 THE PILOT RECEIVED A FIRE WARNING.  HE DECLARED AND EMERGECY AND RETURNED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED THE FIRE WARNING TEST BUTTON HAD FALLEN OFF CAUSING A FALSE WARNING.  MAINTENANCE REINSTALLED THE FIRE WARNING TEST BUTTON.  FOUND FIRE TEST BUTTON LOOSE.  MAINTENANCE THEN REMOVED AND REPLACED THE FIRE TEST BUTTON.  AIRCRAFT RETURNED TO SERVICE.  (K)
